It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Donna on September 07, 2000 at 03:34:25:

Just wanted to let everyone know that there is hope if you have pain in your extremities. I suffered from what I call "burning foot syndrome" for many years. It is a form of neuropathy that literally made my feet feel like they were on fire. This pain was unbearable at night, and I could not sleep. Well, if you have this problem, ask your doctor about an antidepressant called Elavil. It works like a dream to stop this pain. BUT, PLEASE BE AWARE that if you are taking any of the SSRI antidepressants such as Paxil or Prozac, you may not be able to take elavil too. Discuss this with your doctor. But I swear that my nerve pain disappeared when I started taking Elavil.

Follow Ups

All times are GMT -7. The time now is 04:46 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!